# SDR CA121126006

- Difficulty date: November 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Rgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PW100 2012-093, SPALLED MATERIAL ORIGINATING FROM THE ENGINE OIL PUMP DRIVE INNER RACE OF BEARING, PLUGGED OIL JET, CONTAMINATED RGB.  EIR PW100 2012-093 FOR MORE DETAILS.
